# SDR SROM200300015

- Difficulty date: January 16, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 657010426
- Condition: Cracked
- Location: Zone 400
- Part time: 32,248 hours, 32,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NR 1 ENGINE IB FIXED FAIRING AFT UPPER LONGERON ANGLE BROKE.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 54-10-1, 51-30-2 & 51-20-1.  MINOR REPAIR.
